# SDR CAL960496

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vert Stab
- Part time: 66,930 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 4 INCH BY 2 INCH HOLE AND SEVERAL CRACKS TOTALING 12 INCHES IN LENGTH IN SKIN PANEL ABOVE RUDDER ON RIGHT SIDE OF VERTICAL STABILIZER.  THE DAMAGED SKIN WAS CUT OUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-01 AND SRM 51-30-8.  (X)
